# SDR CA980317037

- Difficulty date: March 13, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 55,072 hours, 58,657 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Washer
- Part number: MS172272
- Condition: Worn
- Location: Transmission
- Part time: 2,592 hours
- Component: Transmission, Boeing, 65502535
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED DUE TO FLAPS WOULD NOT LOWER PAST 10 UNITS ON APPROACH. FOUND WASHER RETAINING WASHER AND NUT P/N 69-52435-1, BACKED OFF OF DRIVE SHAFT. TRANSMISSION REPLACED.
